# SDR F3LA202503070197

- Difficulty date: March 5, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N347FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08811
- Aircraft time: 19,119 hours, 8,733 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Zone 400
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

DISCREPANCY: ENG 1 FIRE ECAM AFTER LANDING. ENGINE 1 BOTTLE DISCHARGED. UPON INSPECTION OF THE #1 ENG, FOUND PYLON BLEED DUCT CLAMPS LOOSE.   TORQUED PYLON DUCT CLAMPS IAW AMM 36-11-49-400-330-A. NO EVIDENCE OF A FIRE.
